MathSciNet Relay Station
MathSciNet bibliographic data
MR1348867 (96m:46125) 46L55 (22D25 46L05)
Muhly, Paul S.; Renault, Jean N.; Williams, Dana P. Continuous-trace groupoid $C\sp \ast$-algebras. III. Trans. Amer. Math. Soc. 348 (1996), no. 9, 3621–3641.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement